Minimizing completion time for a class of scheduling problems

Faigle, Ulrich and Schrader, Rainer (1984) Minimizing completion time for a class of scheduling problems.
Published in: Information Processing Letters Vol. 19 (1). pp. 27-29.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:35
Last Modified: 30 Jun 2014 12:35
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/724